# SDR AALA2018111969015

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 25,210 hours, 9,414 cycles
- System (JASC): 4990 · APU Oil System
- Part: Plug
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR REPORTED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED A SMOKE, ODOR, FUMES INITIAL TROUBLESHOOTING IAW JC 26L00021001,  FOUND THE APU GENERATOR OIL PLUG LEAKING,  REPAIRED IAW AMM AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
